MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL INC. ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE
Model Number IPN036440
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
Customer reports "bent guidewire".No patient injury reported.The patient's condition is reported as fine.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The complaint of a bent spring wire guide was able to be confirmed by the first photo.The second photo displayed the product lidstock.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a bent spring wire guide was confirmed by visual inspection of the customer supplied photo.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key12031359
Report Number9680794-2021-00301
Device Sequence Number1622196
Product Code FOZ
UDI-Device Identifier20801902117087
UDI-Public20801902117087
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberIPN036440
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number13F21B0189
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer07/22/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1